# SDR 249TR0103

- Difficulty date: January 3, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,164 hours, 27,354 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 245201
- Part serial: 2010
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN CREATES A SMELL OF SMOKE IN FORWARD SECTION OF CABIN.  REPLACED GASPER FAN AND OPS CHECKED GOOD PER MM 21-24-21.  NOTE:  NO FURTHER WRITE UPS AS OF 01/17/2005.  TEAR DOWN REPORT INDICATED IMPELLER DIFFICULT TO ROTATE BY HAND.  INSPECTION REVEALED BEARING FAILURE CAUSED UNIT MALFUNCTION.
